Bulletin of the American Mathematical Society

The multiplicity problem for 4-dimensional solvmanifolds

R. Tolimieri

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 365-366.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538793

Mathematical Reviews number (MathSciNet)
MR0476917

Zentralblatt MATH identifier
0369.43014

Subjects
Primary: 22Exx: Lie groups {For the topology of Lie groups and homogeneous spaces, see 57Sxx, 57Txx; for analysis thereon, see 43A80, 43A85, 43A90} 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Tolimieri, R. The multiplicity problem for 4-dimensional solvmanifolds. Bull. Amer. Math. Soc. 83 (1977), no. 3, 365--366. https://projecteuclid.org/euclid.bams/1183538793


Export citation

References

  • 1. L. Auslander and R. Tolimieri, Abelian harmonic analysis, Lecture Notes in Math., vol. #436, Springer-Verlag, Berlin and New York, 1975.
  • 2. J. Brezin (preprint).